Steroids acne on face

Help I have a friend who is a gym goer Im not sure of his quantity or how long he has been taking steroids, but stopped recently because he had really bad neck pain. No dr or scan, ultrasound etc showed anything. Put on huge pain killer amounts didnt help alot but felt after about six weeks some relief. Until today when he thinks a prior knee issue has flared up. If this a result of steroid abuse how long before it heals? Im pretty sure he wont touch them again. He can handle all over aches and pains but these last two injuries have had him off work.

A dermatologist diagnoses perioral dermatitis by examination. No other tests are usually done. The first step in treating perioral dermatitis is to discontinue all topical steroid creams , even non-prescription hydrocortisone. Once the steroid cream is discontinued, the rash appears and feels worse for days to weeks before it starts to improve. Heavy face creams should also be stopped. One must resist the temptation to apply any of these creams to the face when this happens. Think of the face as a cream junkie that needs a "fix"- one needs to go "cold-turkey".

Steroids acne on face

steroids acne on face

Media:

steroids acne on facesteroids acne on facesteroids acne on facesteroids acne on facesteroids acne on face